logo AFST

An asymptotic condition for variational points of nonquadratic functionals
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 2, pp. 187-195.
@article{AFST_1990_5_11_2_187_0,
     author = {Otway, Thomas H.},
     title = {An asymptotic condition for variational points of nonquadratic functionals},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {187--195},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 11},
     number = {2},
     year = {1990},
     doi = {10.5802/afst.709},
     zbl = {0724.49028},
     mrnumber = {1191717},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1990_5_11_2_187_0/}
}
Thomas H. Otway. An asymptotic condition for variational points of nonquadratic functionals. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 2, pp. 187-195. doi : 10.5802/afst.709. https://afst.centre-mersenne.org/item/AFST_1990_5_11_2_187_0/

[1] Allard (W.K.) .- On the first variation of a varifold, Ann. of Math. 95 (1972) pp. 417-491 | MR 307015 | Zbl 0252.49028

[2] Costa (D.) and Liao (G.) .- On removability of a singular submanifold for weakly harmonic maps, J. Fac. Sci. Univ. Tokyo, Sect. IA 35 (1988) pp. 321-344 | MR 945880 | Zbl 0662.58013

[3] Otway (T.H.) . - A Liouville theorem for certain nonstationary maps, Nonlinear Analysis, T.M.A. 12, n° 11 (1988) pp. 1263-1267 | MR 969504 | Zbl 0659.49019

[4] Otway (T.H.) . - Removable singularities of stationary fields, in "The Problem of Plateau, a Tribute to Jesse Douglas and Tibor Rado", Th. M. Rassias ed. (to appear) | MR 1209217 | Zbl 0814.58015

[5] Price (P.) .- A monotonicity formula for Yang-Mills fields, Manuscripta Math. 43 (1983) pp. 131-166 | MR 707042 | Zbl 0521.58024

[6] Serrin (J.) . - Local behavior of solutions of quasilinear equations, Acta Math. 111 (1964) pp. 247-302 | MR 170096 | Zbl 0128.09101

[7] Wallin (H.) . - A connection between α-capacity and Lp-classes of differentiable functions, Ark. Math. 5, n° 24 (1964) pp. 331-341 | MR 217326 | Zbl 0135.32401